MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.rmcr.2020.101097

Медицинская библиотека · Respiratory medicine case reports · 2020

A case of pembrolizumab-induced hemophagocytic lymphohistiocytosis successfully treated with pulse glucocorticoid therapy.

Takahashi Hidenori, Koiwa Tomohiro, Fujita Akira, Suzuki Takayuki, Tagashira Amane, Iwasaki Yoshinobu

Клинический случайСтатьяПеревод в очереди

Аннотация

Treatments using immune checkpoint inhibitors such as pembrolizumab lead to immune mediated adverse effects including hemophagocytic lymphohistiocytosis (HLH). Herein, we present a case where HLH developed after pembrolizumab administration, which was treated using high dose prednisolone. He developed high-grade fever complicated with liver dysfunction and diarrhea 7 days after pembrolizumab administration. Although treatment with oral prednisolone alleviated the symptoms, other adverse effects arose owing to a tapered prednisolone dose. Hyperferritinemia suggested the diagnosis of HLH and met the criteria for HLH diagnosis. He was thus administered intravenous pulses of methylprednisolone followed by high-dose oral prednisolone, which resolved these symptoms.

Для цитирования: Takahashi Hidenori, Koiwa Tomohiro, Fujita Akira, Suzuki Takayuki, Tagashira Amane, Iwasaki Yoshinobu. A case of pembrolizumab-induced hemophagocytic lymphohistiocytosis successfully treated with pulse glucocorticoid therapy.. Respiratory medicine case reports. 2020. DOI: 10.1016/j.rmcr.2020.101097.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.